Log in to save to my catalogue

Feller Processes on Nonlocally Compact Spaces

Feller Processes on Nonlocally Compact Spaces

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_projecteuclid_primary_oai_CULeuclid_euclid_aop_1163517227

Feller Processes on Nonlocally Compact Spaces

About this item

Full title

Feller Processes on Nonlocally Compact Spaces

Author / Creator

Publisher

Hayward, CA: Institute of Mathematical Statistics

Journal title

The Annals of probability, 2006-09, Vol.34 (5), p.1849-1863

Language

English

Formats

Publication information

Publisher

Hayward, CA: Institute of Mathematical Statistics

More information

Scope and Contents

Contents

We consider Feller processes on a complete separable metric space X satisfying the ergodic condition of the form$\underset n\rightarrow \infty \to{{\rm lim\,sup}}\left({\textstyle\frac{1}{n}}\sum_{i=1}^{n}P^{i}(x,O)\right)>0\ \text{for some}\ x\in X$, where O is an arbitrary open neighborhood of some point z ∈ X and P is a transition function. It i...

Alternative Titles

Full title

Feller Processes on Nonlocally Compact Spaces

Authors, Artists and Contributors

Author / Creator

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_projecteuclid_primary_oai_CULeuclid_euclid_aop_1163517227

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_projecteuclid_primary_oai_CULeuclid_euclid_aop_1163517227

Other Identifiers

ISSN

0091-1798

E-ISSN

2168-894X

DOI

10.1214/009117906000000313

How to access this item